# SDR UPS202857

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION JOINT AT STATION 855 TO 870, RBL 45, WL 203 AT AFT ATTACH POINT.  MAINTENANCE REMOVED THE CORROSION FROM EXPANSION JOINT AND FOUND DAMAGE OUT OF LIMITS.  REPLACED PART IAW SRM 53-10-1 AND 51-30-02.
